Hiroshima Mathematical Journal

Tessellation automata on free groups

Shûichi Yukita

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 25, Number 3 (1995), 561-570.

Dates
First available: 21 March 2008

Permanent link to this document
http://projecteuclid.org/euclid.hmj/1206127632

Mathematical Reviews number (MathSciNet)
MR1364074

Zentralblatt MATH identifier
0843.68079

Subjects
Primary: 20E05: Free nonabelian groups
Secondary: 68Q70: Algebraic theory of languages and automata [See also 18B20, 20M35]

Citation

Yukita, Shûichi. Tessellation automata on free groups. Hiroshima Mathematical Journal 25 (1995), no. 3, 561--570. http://projecteuclid.org/euclid.hmj/1206127632.


Export citation

References

  • [1] S. Amoroso, G. Cooper and Y. Patt, Some Clarifications of the Concept of A Garden-of- Eden Configuration, Journal of Computer and System Sciences, 10 (1975), 77-82.
  • [2] N. P. Bhatia and G. P. Szeg, Dynamical Systems, Stability Theory and Application, Springer-Verlag, (1967).
  • [3] W. Dicks and M. J. Dunwoody, Groups acting on graphs, Cambridge University Press, (1989).
  • [4] A. G. Kurosh, The Theory of Groups vol. 2, Chelsea Publishing Company, (1956).
  • [5] W. Magnus, Noneuclidean Tesselations and Their Groups, Academic Press, (1974).
  • [6] E. F. Moore, Machine models of self-reproduction, Proceedings of a Symposium of the Applied Mathematical Society, Providence, R. I. (1962), 17-33.
  • [7] J. Von Neumann, Theory of self-reproducing automata, Edited and comleted by A.W. Burks, Univ. of Illnois Press, Urbana (1966).
  • [8] T. Sato and N. Honda, Certain Relations between Properties of Maps of Tessellation Automata, Journal of Computed and System Sciences, 15 (1977), 121-145.
  • [9] O. Schreier, DieUntergruppen der Freien Grouppen, Abh. Math. Sem. Univ. Hamburg, 5 (1927), 161-183.
  • [10] S. Yukita, Tessellation automata on Fuchsian groups, (to appear).